Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

My 12 and ½ year old Lab has hip and knee arthritis and has taken Deramaxx for several years. I have taken him off that and have started Arthro-IonX for two weeks now; I feel the Deramaxx could have caused some GI side effects. I was wondering if the Arthro-IonX will help with pain, and also if your product Promaxol is needed, or if that
product can be used for non-musculoskeletal pain such as infections??

Thank you!!

Smartliving Guest asked this
February 23, 2010 at 3:57 PM

A:

Coaches
1

Dear Sandy,

You should see some improvements in a few weeks. If you think that there is pain while you are giving Arthro-IonX, you could also give Promaxol since it contains the stronger LM potencies. If you think there is a concurrent infection you should get an antibiotic from your veterinarian. Be sure to give a probiotic to help the intestinal flora. Besides that, it would be good to give digestive enzymes with meals and a high quality fish oil daily. These have a synergistic effect to speed up healing. To get true healing to occur it takes some time but at least you won't have negative side effects such as gastro-intestinal upset or liver damage that can occur with NSAID use. Please let us know how you progress and if we can answer any other questions.

Best wishes,
Dr. Char
www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
February 24, 2010 at 3:57 PM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

Short URL: https://www.smartlivingnetwork.com/q1431

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback